Journal of Applied Mathematics
Volume 2 (2002), Issue 2, Pages 105-108
Blowup of solutions of a nonlinear wave equation
1Department of Mathematics, Djillali Liabes University, P.O. Box 89, Sidi Bel Abbes 22000, Algeria
2Mathematical Sciences Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia
Received 4 April 2001; Revised 20 October 2001
Copyright © 2002 Abbes Benaissa and Salim A. Messaoudi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish a blowup result to an initial boundary value problem for the nonlinear wave equation , , .